Close
Back HOME Menu
Close

Great concept! A male 40 yo patient of yours is brought to the clinic after a suicide attempt by ingesting a bottle of Benadryl (diphenhydramine). He presents with delirium, hot skin without sweat, he cannot pee and the ECG has arrhythmias. 1) What mech is going on? 2) What drug do you administer stat for his general symptoms? 3) What drugs do you give for his restlessness and cardiac symptoms?

QBank Subjects

Subject: Tommy's Concepts

Question

Great concept!

A male 40 yo patient of yours is brought to the clinic after a suicide attempt by ingesting a bottle of Benadryl (diphenhydramine). He presents with delirium, hot skin without sweat, he cannot pee and the ECG has arrhythmias.

1) What mech is going on?
2) What drug do you administer stat for his general symptoms?
3) What drugs do you give for his restlessness and cardiac symptoms?

Answer

Questions Views
This website is not sponsored or endorsed by the USMLE, NBME or FSMB.
Search Engine Optimization by vBSEO ©2011, Crawlability, Inc.